# SDR DALA12010133132

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOORBEAM BETWEEN FR64 TO FR66 Y765 UPPER FLANGE CORRODED. REMOVED CORROSION IAW SRM 71-74-00.  FOUND TO BE OUT OF LIMITS IAW TRM 53-71-15, FIG 1.  R & R SPLICE AND FLOORBEAM Y765, FR64-66 IAW SRM 51-42-11 AND TRM 53-21-01. RETAIN FOR RECORDS.
